For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 2, Number 3, 2012, Pages 281-292                                                                DOI:10.11948/2012020
Global stability of a virus infection model with two delays and two types of target cells
Jianquan Li,Xiuchao Song,Fengyin Gao
Keywords:Viral model
Abstract:
      In this paper, incorporating the delay of viral cytopathicity within target cells, we first presented a basic model of viral infection with delay, and then extended it into a model with two delays and two types of target cells. For the models proposed here, both their basic reproduction numbers are found. By constructing Lyapunov functionals, necessary and sufficient conditions ensuring the global stability of the models with delays are given. The obtained results show that, when the basic reproduction number is not greater than one, the infection-free equilibrium is globally stable in the feasible region, which implies that the virus infection goes extinct eventually; when it is greater than one, the infection equilibrium is globally stable in the feasible region, which implies that the virus infection persists in the body of host.
PDF      Download reader